# SDR ABXA010362

- Difficulty date: July 3, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 49,239 hours, 44,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 2582
- Condition: Discharged
- Location: Cockpit
- Part time: 7,583 hours, 6,889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTING WAS FOUND TO BE INOPERATIVE AT RFD.  MAINTENANCE INSPECTED AND RE-SEATED THE EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  IN ILN AS A PRECAUTION, MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-5-02.
